# SDR SWAA2025110623749

- Difficulty date: October 11, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CAPSTRIP FROM BS727+4 - BS727D+4 LBL22 IS CRACKED.   INSTALLED NEW CAPSTRIP ACB ON DISCREPANCY AREA IAW AMM 25-52-10-400-80.
